English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multiplicative preprojective algebras are 2-Calabi-Yau

MPS-Authors
/persons/resource/persons236146

Schedler,  Travis
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaplan, D., & Schedler, T. (2023). Multiplicative preprojective algebras are 2-Calabi-Yau. Algebra & Number Theory, 17(4), 831-883. doi:10.2140/ant.2023.17.831.


Cite as: https://hdl.handle.net/21.11116/0000-000D-4B1B-2
Abstract
There is no abstract available